# SDR UIEA2020031300385

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,590 hours, 15,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bearing
- Condition: Damaged
- Location: Evac Slide
- Component: Evac Slide
- Component part number: PD0071
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OFF WING SLIDE WAS FOUND WITH DAMAGE ON THE TUBE BEARINGS.( RH OFF WING SLIDE WAS REPLACED IAW AMM 25-65-01-024-001-001 AND AMM 25-65-01-424-060-001. )
